Day Nurse Cold and Flu Capsules 20s

£7.50
20 UNI | £0.38 per 1UNI
1263242

Day Nurse Capsules for colds and flu. Relieves tickly cough, shivers, aches & pains, blocked or runny nose, sore throat pain, headache.

See details below, always read the label.

Suitable for: Adults and children aged 16 years and over.
Active ingredients: Paracetamol, Pseudoephedrine Hydrochloride, Pholcodine.
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
In stock
Check store stock

Collect 28 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Day nurse capsules have been specially formulated to provide a complete daytime cold treatment by providing relief from major cold and flu symptoms.

The complete daytime cold and flu remedy without drowsiness.

Suitable for

Adults and children aged 16 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

Take during the day.

Adults and children over 16 years:

2 capsules to be taken with a drink every 4 hours, up to a maximum of 4 doses in 24 hours, if needed.

Do not take more than 3 doses in any 24 hours if you intend to take a night-time paracetamol-containing product at bedtime.

Do not give to children under 16 years.

Hazards and Cautions

Warning: do not exceed the stated dose

Immediate medical advice should be sought in the event of an overdose, even if your feel well.

Do not take if you are pregnant or breast feeding.

Consult your doctor before taking this medicine, if you are under the care of your doctor or are receiving prescribed medicines or have asthma.

If symptoms persist consult your doctor.

Contains Paracetamol - Do not take with any other paracetamol-containing products.

Keep out of the reach and sight of children.

Storage

Do not store above 25°C.

Store in the original package.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Paracetamol, Pseudoephedrine Hydrochloride, Pholcodine.

Ingredients

Active ingredients: Paracetamol, Pseudoephedrine Hydrochloride, Pholcodine.

Also contains: (E129) - SEE LEAFLET FOR FURTHER INFORMATION.

...read more ...read less

Delivery options

Click & Collect
Collect from one of 2,200 stores. £1.50 or free when you spend £15 or more. T&Cs apply.

Standard Delivery
£3.50 or free when you spend £25 or more.

Next Day Delivery
£4.95 - Available 7 days a week on orders placed before 10pm. Usually delivered between 8am and 9pm. The earliest delivery date for these orders will be shown at the checkout. Next day delivery is not available on medicines, these are shown with the green pharmacy cross symbol.

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery.

For more information see our delivery help or view our returns policy.